Show simple item record

dc.contributor.authorYang, Liu ( )
dc.contributor.authorLiu, Xiping ( )
dc.contributor.authorShun, Chunfang ( )
dc.date.accessioned2021-07-15T16:57:39Z
dc.date.available2021-07-15T16:57:39Z
dc.date.issued2006-02-23
dc.identifier.citationYang, L., Liu, X., & Shen, C. (2006). Positive solutions for second-order m-point boundary-value problems with nonlinearity depending on the first derivative. Electronic Journal of Differential Equations, 2006(24), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13897
dc.description.abstractWe consider multiplicity of positive solutions for second-order m-point boundary-value problems, with the first order derivative involved in the nonlinear term. Using a fixed point theorem, we show the existence of at least three positive solutions. By giving an example we illustrate the main result of the article.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBoundary value problemen_US
dc.subjectPositive solutionen_US
dc.subjectConeen_US
dc.subjectFixed point theoremen_US
dc.titlePositive solutions for second-order m-point boundary-value problems with nonlinearity depending on the first derivativeen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record